# SDR SCNA20140916113

- Difficulty date: September 10, 2014
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR. REPLACED SEAT TRACKS LBL 45.5 & RBL 24.75 AND FASTENERS AT THE FWD END.
